While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check product labels. This does not affect your statutory rights.
Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information)
Do not store above 25°C. Store in the original package.